# SDR 2008UALA02542

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 49,884 hours, 17,948 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE-RAFT GIRT RUBS ON FLOOR AFTER INSTALLATION AND GIRT IS FRAYED. FOUND WEAR AND IMPROPER LANYARD INSTALLATION.   REPLACED SLIDE.
